|
Matematicheskie Zametki, 1969, Volume 6, Issue 5, Pages 533–540
(Mi mzm6960)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Self-injective rings and endomorphisms of free modules
V. I. Gemintern M. V. Lomonosov Moscow State University
Abstract:
It is shown that the ring of endomorphisms of an arbitrary free R-module is right self-injective if and only if R is quasi-Frobenius.
Received: 28.10.1968
Citation:
V. I. Gemintern, “Self-injective rings and endomorphisms of free modules”, Mat. Zametki, 6:5 (1969), 533–540; Math. Notes, 6:5 (1969), 776–780
Linking options:
https://www.mathnet.ru/eng/mzm6960 https://www.mathnet.ru/eng/mzm/v6/i5/p533
|
Statistics & downloads: |
Abstract page: | 351 | Full-text PDF : | 199 | First page: | 1 |
|